×

Found 86 Documents (Results 1–86)

100
MathJax

Monotonicity of positive solutions to \(- \Delta_p u + a(u)| \nabla u|^q = F(U) \) in the half-plane in the case \(p\leqslant 2\). (English) Zbl 1473.35318

Vespri, Vincenzo (ed.) et al., Harnack inequalities and nonlinear operators. Proceedings of the INdAM conference to celebrate the 70th birthday of Emmanuele DiBenedetto. Cham: Springer. Springer INdAM Ser. 46, 159-174 (2021).
MSC:  35J92 35J25 35B09
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification